A flexible model for multivariate interval-censored survival times with complex correlation structure.

Falcaro, M; Pickles, A; (2007) A flexible model for multivariate interval-censored survival times with complex correlation structure. Statistics in medicine, 26 (3). pp. 663-80. ISSN 0277-6715 DOI: https://doi.org/10.1002/sim.2522

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1002/sim.2522

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar